# SDR SWAA2015032537763

- Difficulty date: March 3, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N432WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33715
- Aircraft time: 42,749 hours, 24,929 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 13A9350
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FLAP SUPPORT 642BB CRACKED.  REPAIRED SUPPORT IAW EA.
